Sh:264

Bib entry
@article{Sh:264,
 author = {Shelah, Saharon and Stepr{\={a}}ns, Juris},
 title = {{A Banach space on which there are few operators}},
 journal = {Proc. Amer. Math. Soc.},
 fjournal = {Proceedings of the American Mathematical Society},
 volume = {104},
 number = {1},
 year = {1988},
 pages = {101--105},
 issn = {0002-9939},
 doi = {10.2307/2047469},
 mrclass = {46B99 (03E05 05C15 47B37 47B99)},
 mrnumber = {958051},
 mrreviewer = {Carlos A. Di Prisco},
 doi = {10.2307/2047469}
}